MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. IQON SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. IQON SPECTRAL CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number IQON SPECTRAL CT
Medical Device Problem Code Program or Algorithm Execution Problem (4033)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The issue reported was punctate hyperdensities displayed on brain monoe 190kv datasets and resulted in a ct rescan to determine artifact vs pathology.There was no actual harm reported associated with this complaint.Based on the available information, it is unknown if the reported event would be likely to cause or contribute to a death or serious injury if it were to recur.Therefore, this event is being conservatively reported.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips engineering has not completed the investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint (b)(4).
 
Additional Manufacturer Narrative
Philips has started an investigation.The investigation is still in process and has not yet been completed.A final report will be sent when the investigation is complete.Cross reference: complaint (b)(4).
 
Additional Manufacturer Narrative
The investigation is still in process and has not yet been completed.A final report will be sent when the investigation is complete.Cross reference: complaint (b)(4).
 
Additional Manufacturer Narrative
The issue reported was punctate hyperdensities displayed on brain monoe 190kv datasets and resulted in a ct rescan to determine artifact vs pathology.A philips clinical product management specialist stated the artifact had the potential to result in a misdiagnosis, however, in this case, no misdiagnosis or mistreatment occurred.There was no actual harm associated with this complaint.Philips engineering evaluated the digital imaging and communication (dicom) images and raw data and concluded the probable cause of the artifact was due to a suboptimal spectral noise reduction algorithm.Additionally, the conventional images does not display the artifact.Therefore, the site was instructed to revert to the conventional acquisition.Furthermore, as stated in the instructions for use manual for the spectral ct: notice it is always recommended to compare the spectral results with conventional images.Therefore, based on the investigation performed and lower than probability of harm occurring, this event is considered a non-reportable event.The system did not cause or contribute to a death or serious injury, or serious deterioration and would not cause a death or serious injury, or serious deterioration if this event were to recur.

Brand Name
IQON SPECTRAL CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL  5656AE
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL   5656AE
Manufacturer Contact
beth johnson
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16983998
Report Number3015777306-2023-00012
Device Sequence Number6957008
Product Code JAK
UDI-Device Identifier00884838059542
UDI-Public00884838059542
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIQON SPECTRAL CT
Device Catalogue Number728332
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
04/25/2023
04/25/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/21/2023
07/18/2023
09/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown